# SDR DALA12013330936

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL IS DELAMINATED AT APPROX 414 (XRS). REMOVED DAMAGED SKIN AND CORE FROM RT WING FIXED L/E IAW SRM 51-70-2.  FABRICATED CORE, BONDED CORE. FABRICATED INTERNAL DOUBLER, SKIN, AND REPAIR DOUBLER IAW SRM 51-70-2D AND ER/A 497176-14MA. APPLIED ALODINE, PRIMER, AND TOP COAT. APPLIED SEALANT TO REPAIR. COMPLETED & INSPECTED.
